On the non-exponential decay to equilibrum of solutions of nonlinear scalar Volterra integro-differential equations

Appleby, John A. D. and Reynolds, David W.: On the non-exponential decay to equilibrum of solutions of nonlinear scalar Volterra integro-differential equations. (2004)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_007_qtde_2004_003_001-014.pdf

Download (158kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 3
ISSN: 1417-3875
Page Range: pp. 1-14
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Uncontrolled Keywords: Volterra-féle integrál-differenciálegyenlet, exponenciális aszimptotikus stabilitás, szubexponenciális funkciók
Additional Information: Bibliogr.: Bibliogr.: 14. p.
Date Deposited: 2017. May. 16. 14:45
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42721

Actions (login required)

View Item View Item